# SDR USAAF00076

- Difficulty date: October 26, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31873101
- Condition: Inoperative
- Location: Pax Door
- Part time: 19 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - FOUND THE FORWARD GALLEY SERVICE DOOR EMERGENCY EVACUATION SLIDE HAD LOW PRESSURE.  MAINTENANCE REPLACED THE FORWARD GALLEY SERVICE DOOR EMERGENCY EVACUATION SLIDE.  OK FOR SERVICE.  (M)
